Total curvature and rearrangements

Björn E. J. Dahlberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333060

Arkiv for Matematik, 43, (2), 323-345, 2004.3
We study to what extent rearrangements preserve the integrability properties of higher order derivatives. It is well known that the second order derivatives of the rearrangement of a smooth function are not necessarily in$L$^{1}. We obtain a substitute for this fact. This is done by showing that the total curvature for the graph of the rearrangement of a function is bounded by the total curvature for the graph of the function itself.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:14 uploaded by arkivadmin ] [ 707 downloads ] [ 0 comments ]
  title={Total curvature and rearrangements},
  author={Björn E. J. Dahlberg},
  booktitle={Arkiv for Matematik},
Björn E. J. Dahlberg. Total curvature and rearrangements. 2004. Vol. 43. In Arkiv for Matematik. pp.323-345.
Please log in for comment!
Contact us: | Copyright Reserved